esarms.com
bannednutrition.com
Page 1 of 2 12 LastLast
Results 1 to 10 of 16

Thread: Pain post injection

  1. #1

    Pain post injection

    i administered my first injection of 1ml sustanon 300, using a 3ml 23g x 1 (0.6mm x 25mm) syringe in my thigh, about 3 inches above my knee. the following morning, i woke up with a pain in my thigh. 2 days have gone by, and the pain persists. there doesnt appear to be any marks at the site of injection, no fever, just an extremely sore muscle with a bit of swelling. to the point where its difficult to walk, and almost impossible to bend down. after stretching or a hot shower, the pain isnt as bad.

    the vial of sustanon was refrigerated, which after doing research, found out it should be stored at room temperature. however, is this responsible for the extreme soreness, or what other possibilities are there?

  2. #2
    you hit a bad spot... there is very little room for error when you inject in the quads... i would highly suggest switching sites... ive hit bad spots in my quads before where the pain lasted a week... its quite common and as i said, there is very little room for error there

  3. #3
    You'll be sore for a couple of days but it will end up going away, just change the place where you will be pinning and that's all, you just hit a bad spot.

  4. #4
    Who put the vial in the refrigerator and why?

  5. #5
    Quote Originally Posted by DylanGemelli View Post
    you hit a bad spot... there is very little room for error when you inject in the quads... i would highly suggest switching sites... ive hit bad spots in my quads before where the pain lasted a week... its quite common and as i said, there is very little room for error there
    my original plan was to switch locations every time anyways. i dont want to experience this again. any ideas on what i did wrong? did i go to far in?

  6. #6
    Moderator P0N's Avatar
    Join Date
    Nov 2018
    Location
    The gym
    Posts
    2,388
    Three inches from the knee is too low. You want to be up in the meaty part. Extend your leg and flex your quad, and then stick the tip of your finger on the meatiest part. Without removing your finger return your leg to a relaxed position. Your finger is now roughly where you would want to inject. Also, refrigerating can make it fall out which would definitely be painful. I always warm my vials before drawing and injecting to make things go easier as well.

  7. #7
    Quote Originally Posted by cbbram View Post
    Who put the vial in the refrigerator and why?
    the person i bought them from had them stored in the fridge. like myself, this person has no experience with this.

  8. #8
    Quote Originally Posted by imfaded2 View Post
    the person i bought them from had them stored in the fridge. like myself, this person has no experience with this.
    okay, heres the issue... you shouldnt be using things you have no clue how to use nor should you listen to someone clueless... you need to go watch youtube videos to learn how to inject...

    do you have ANY knowledge base on how to run cycles etc?

  9. #9
    Quote Originally Posted by DylanGemelli View Post
    okay, heres the issue... you shouldnt be using things you have no clue how to use nor should you listen to someone clueless... you need to go watch youtube videos to learn how to inject...

    do you have ANY knowledge base on how to run cycles etc?
    i was not given any advice from this person, as they told me they do not know anything about it.

    i used this youtube video for reference

    https://youtu.be/YfNlAZLxLyw

    i was wrong when i said about 3 inches above my knee, it was 4.75 inches above, but i went in at a directly 90 degree angle, and inserted the needle all the way in, which may have been the problem.

    there is a lot of mixed information online regarding cycles, dosage, pct, etc. this person has tren enanthate, deca durabol, hgh, and a couple of others. i decided on something i felt comfortable with, given this is my first experience.

    sustanon 300mg, once a week for 10 weeks. then 2 weeks after my last dose, nolvadex 40mg daily for 2 weeks, then 20mg daily for 2 weeks.
    Last edited by imfaded2; 01-21-2020 at 05:52 PM. Reason: adding extra information

  10. #10
    oh boy... what are your stats? age/height/weight/body fat? that is not even remotely close to a proper pct

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •